MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL
Model Number 10215RD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by the end user, who stated that "while sitting at her kitchen table on her rollator, the rear wheel broke, causing her to fall backwards onto the unit." ems transported her to the hospital, where films showed a 20% fracture to her t7 vertebrae.Drive attempted to retrieve the product for investigation, but the end user had already discarded the unit after the incident.Drive will continue to monitor for trends.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589 huashi road
huashi town
jiangyin city, jiangsu
CH 
MDR Report Key17876713
Report Number2438477-2023-00131
Device Sequence Number7094936
Product Code ITJ
UDI-Device Identifier00822383100654
UDI-Public00822383100654
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
Report Date (Section F) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215RD-1
Device Catalogue Number10215RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2023
Event Location Home
Date Report to Manufacturer10/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA10/05/2023